# SDR CA980318054

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- System (JASC): 5280 · Landing Gear Doors
- Part: Doors
- Part number: 1530924187
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND, A 5 INCH CRACK WAS FOUND IN THE AFT LOWER CORNER OF ONE OF THE MAIN GEAR FIXED DOORS, THE OTHER DOOR ALSO CRACKED.  BOTH REPAIRED PER SB093/SK52-208.  ACFT TT:  46,948 HOURS.
